Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 23, 2014, 04:20:41 AM

Login with username, password and session length


Members
  • Total Members: 23759
  • Latest: JV
Stats
  • Total Posts: 643194
  • Total Topics: 48937
  • Online Today: 219
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 145
Total: 147

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Strange results (and trouble logging in)  (Read 1534 times)

0 Members and 1 Guest are viewing this topic.

Offline squareman

  • Member
  • Posts: 15
Strange results (and trouble logging in)
« on: June 16, 2006, 09:08:47 AM »
Hi it's been some time since I last posted.

Strangely enough my username and password were gone so I had to register again although I have been a member of the board for 2 years now and keep reading it regularly to see what's going on.

Anyway got some strange results from the doc today.

CD4 616 (39%) up from last time and better than any result before
VL 294 000 (last time 10 000). 30x last time??? Isn't that very strange.

I am not taking any meds but how can my viral load shoot up like that with a strong immune system that does not seem to weaken. Doctor couldn't answer.

I was suffering from a skin infection when my blood was drawn but could that be the answer? I have had other infections over the past 2 years (although I had always recovered from them before having blood taken) but can that be such a difference??


Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Strange results (and trouble logging in)
« Reply #1 on: June 16, 2006, 09:12:35 AM »
Hi Squareman!

These new forums are run through totally different software and we all had to re-register.

Your results are strange indeed. It could be a simple lab error, or it could be the skin infection as you suspect. See if you can't have another viral load test run sooner rather than later. Whatever you do, don't sweat it. The stress won't help one little bit.

Hang in there and let us know if you re-do the test.

Ann
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline Optimistic

  • Member
  • Posts: 326
  • An Apple A Day Keeps The Doctors Away!
Re: Strange results (and trouble logging in)
« Reply #2 on: June 16, 2006, 02:37:37 PM »
could it be that the labs made a mistake on the VL?...maybe they accidently added an extra zero at the end.  Like Ann said, you should try to get another blood work done.  Don't stress out over this, i'm sure its nothing bad.

hope to hear good news from your retest.

Justin
12/06 (Atripla): cd4 - 260; cd% - 33%; vl - 169
1/07 (Atripla): cd4 - 267; cd% - 38.1%; vl - 132
4/07 (Atripla): cd4 - 373; cd% - 33.9%; vl - <50
7/07 (Atripla); cd4 - 287; cd% - 35.8%; vl - <50
9/07 (Atripla); cd4 - 356; cd% - 39.5%; vl - <50
12/07 (Atripla); cd4 - 517

Offline DCGuy511

  • Member
  • Posts: 61
Re: Strange results (and trouble logging in)
« Reply #3 on: June 16, 2006, 02:48:07 PM »
I had labs done in early April. CD4s dropped from 700s to 500s and my VL went from 50K to 450K.  Of course I panic. Doc told me not to get worried about one test.  I'd had some dental work a few days prior and had just completed a three month project which was very stressful and tiring, maybe these events contributed to the change.

  I went back this week for another set of labs even though my doc said I could wait until July.  When we talked this week, he reiterated to me that the results of one test are not really conclusive about anything. We are looking at trends.

Don't stress too much about it. It is hard to put it out of your mind, I know.  But the added stress is not helpful at all.  Take care

Steve
Steve
Infected/Diagnosed Fall 2003
"No Man Is An Island" - J Donne

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.